# SDR FDEA202105211339

- Difficulty date: May 21, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA71041
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FORWARD COMPARTMENT FLOOR SEAT TRACK SPLICE FITTING FOUND   WITH CORROSION X = - 8.5 STATION 645. MAIN DECK CARGO FORWARD COMPARTMENT FLOOR AT SEAT TRACK SPLICE FITTING STATION   645 , X = - 8.5  CORROSION EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-IO   SRM 53-00-01 FIGURE 1A VOLUME 1. CORRODED SEAT TRACK SPLICE FITTING REMOVED AS   PER MD-10 SRM 51-31-01 VOLUME 2. SPLICE FITTING FABRICATED AND INSTALLED AT SEAT   TRACK STATION 645 , X = - 8.5 AS PER MD-10 SRM 53-70-00 FIGURE 1 VOLUME 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
